I had my first seizure 2/11 at 30 years old. They blamed it on luvox,wellbutrin, and tramadol and took me off all three. I still had seizures every few months so they recently put me on a seizure med. I started treatment for hep c last week and I had another one. They all happen in my sleep and last anywhere from 10-40 minutes, and it takes almost an hour for me to snap out of it afterwards. I've had tests done and they all came back negative. If I'm off the meds that caused them shouldn't they go away? The diagnoses after my first one (which took me 2 days to come to) was toxic encephalopathy with low potassium. They said they had ruled everything else out and it was the only thing left. Not a very confident diagnosis if you ask me. Is it possible that these meds caused a seizure disorder of some kind and I'm just gonna have them now? If so, wouldn't it show up on the EEG or MRI? Should I be looking for more answers, and if so, where?
Thanks anyway. I've had 4 dr's not be able to figure it out, and the one I saw while I was in the hospital is supposed to be the best in the state.
I'm kinda just hoping someone has had a similar experience. If a med causes you to have a seizure, will you continue to have them for years after discontinuing the med or should they stop after a couple months?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.